Does Lexapro make you yawn?

Follow
  • Follow publicly
  • Follow privately
  • Unfollow
I took my first 10mg pill yesterday and my second this morning and I cannot stop yawning. I start to yawn so much that my eyes start pouring with tears. The yawns go away for a few ...show more
Best Answer
yes lexapro makes me sleepy had to stop taking so yeah it is normal but it is too high of a dosage for you talk to your dr . good luck .
  • Rate
  • Comment

Other Answers (8)

Rated Highest
  • Rated Highest
  • Oldest
  • Newest
  • SeXii BuT cLaSsY answered 7 years ago
    Yup, It goes away after A while, I think it could be because Lexapro makes you Grind your teeth a little bit from the increase of serotonin when starting, so normal reaction would be to open your mouth, and by doing that we Yawn. :) It goes away, dont worry about it.

    Source(s):

    To the person UNDER me. NO it dosn't get you A high feeling at all. Not even A xanax feeling. IT WILL after 1 or 2 weeks give you A "Calm and relaxed" feeling like how xanax would give you, But not from just taking 1 Pill. You would need to be on it for atleast 1 week.
    • 1
    • Comment
  • jfaith129 answered 7 years ago
    I read that if lexapro makes you feel restless, then you should talk to your doctor. Do you actually feel tired or you are just yawning? If you get good sleep then you should be fine. Talk to your doctor anyway.

    Source(s):

    http://lexiproinfo.blogspot.com/2007/05/general-info-about-lexipro.html
    • Rate
    • Comment
  • CHLOE answered 7 years ago
    QUICK QUESTION... DOES LEXAPRO GIVE U A FEELIN OF BEING HIGH LIKE OTHER ANTI DEPRESSENTS CAN DO... DOES IT IN ANY WY FEEL LIKE ANY OF THE FOLLLOWING... XANEX, VALUIM, OR ECT?
    • Rate
    • Comment
  • Daniel F answered 7 years ago
    yes this can be a side effect - it will probably pass, but call your doctor, or pharmacist, if you experience any adverse effects.
    • Rate
    • Comment
  • beachy answered 7 years ago
    all antidepressants have bad side effects, go to antidepressantsfacts.com
    • Rate
    • Comment
  • The Cat's Meeeowwwwwwww answered 7 years ago
    I had exactly the same problem when I was taking the forerunner of Lexapro; Citalopram. I was yawning the entire time, and that in itself was tiring!

    Hopefully you'll find that over the next few weeks, this side effect passes. If not, tell your doctor.

    On a more positive note, I read somewhere recently that apparently yawning is incredibly healthy!
    • Rate
    • Comment
  • big_swing2002 answered 7 years ago
    I had taken Lexapro for awhile - some of the inital side effects will subside, such as yawning. Give the drug about 10 days to "settle in" so to speak, I would expect some strange things you'll begin to feel or not feel.

    I had a strange reaction when I went off the drug. I HIGHLY reccommend NOT stopping the drug cold-turkey. Ween yourself off from this drug verrrry slowly; I experienced dizzy spells and I could "hear" my eyeballs moving inside my sockets for about 3 weeks after I went off from the drug.

    Careful; this is potent stuff.
    • Rate
    • Comment
  • KEVIN answered 7 years ago
    some medication have some side effects maybe that medication you taking have that effect on you different people have different side effect with medication so maybe you want to change your prescription tell them that the medication make you yawn a lot and you want to change it.
    • Rate
    • Comment
  • Sign In 

    to add your answer

Who is following this question?

    %
    BEST ANSWERS
    Member since:
    Points: Points: Level
    Total answers:
    Points this week:
    Follow
     
    Unfollow
     
    Block
     
    Unblock